Об одном типе нелинейных интегральных уравнений

П. Урысон

Matematiceskij sbornik

  • Volume: 31, page 236-255
  • ISSN: 0368-8666

How to cite


Урысон, П.. "Об одном типе нелинейных интегральных уравнений." Matematiceskij sbornik 31 236-255. <http://eudml.org/doc/64420>.

author = {Урысон, П.},
journal = {Matematiceskij sbornik},
language = {rus},
pages = {236-255},
publisher = {Tipogr. Lissnera i Sobko},
title = {Об одном типе нелинейных интегральных уравнений},
url = {http://eudml.org/doc/64420},
volume = {31},

AU - Урысон, П.
TI - Об одном типе нелинейных интегральных уравнений
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 31
SP - 236
EP - 255
LA - rus
UR - http://eudml.org/doc/64420
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.